MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DELTA SM EXTRACTED, PERFORMANCE LEVEL 1.5; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY DELTA SM EXTRACTED, PERFORMANCE LEVEL 1.5; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 27554-5
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Irritation (1941)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient had a reaction to their implant.It was stated the patient had been experiencing irritation with their tubing/valve.They were tested for allergies, and xylene was found as an allergen for them.

Brand Name
DELTA SM EXTRACTED, PERFORMANCE LEVEL 1.5
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9508146
Report Number2021898-2019-00459
Device Sequence Number19133383
Product Code JXG
UDI-Device Identifier00643169483149
UDI-Public00643169483149
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K902783
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number27554-5
Device Catalogue Number27554-5
Device Lot NumberE22644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR
Patient Weight88